# SDR IPXA2016040801802

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 67,175 hours, 10,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE COVER NEEDS REPOSITIONED STARTING TO SEPARATE FROM TOP HALF LT SLIDE COVER SECURED IN PLACE IAW AMM 25-61-01.
